# SDR EISA20010112

- Difficulty date: August 19, 2001
- Submitted: September 19, 2001
- Operation: Air carrier
- Aircraft: N725RW
- Make and model: Boeing 727-2M7
- Aircraft serial: 21502
- Aircraft time: 57,242 hours, 31,950 cycles
- Engine: Pwa JT8D15
- Engine time: 67,607 hours, 46,796 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transmitter
- Part number: ST104Z
- Part serial: 10566
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

DURING NR 1 ENG START OIL PRESS STABILIZED AT 25 PSI, BELOW RED RADIAL.  ENGINE SHUT DOWN ACCOMPLISHED.  REMOVED AND REPLACED OIL PRESSURE TRANSMITTER, OPS CK OK PER MM REF 79-32.
